# SDR 9706046729

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Engine: Pwa JT9D7F
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Contl Vlv
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

DURING TOP OF DESCENT, THE NR 2 ENGINE EGT STARTED TO CLIMB.  NR 2 ENGINE WAS SHUT DOWN AT 36,000 FEET.  ENGINE RESTARTED AT 25,000 FEET.  ENGINE OPERATED NORMALLY FOR REMAINDER OF FLIGHT.  MAINTENANCE REMOVED AND REPLACED BLEED CONVERTER VALVE, PS4 RESTRICTOR, AND ENGINE VANE CONTROL.  ENGINE GROUND RUN AND EVC TRIM WAS PERFORMED.  PARTS INFORMATION PENDING SHOP REPORTS.
